Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



On a Markov analogue of continuous-time Q-processes

Author: Azam A. Imomov
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 84 (2011).
Journal: Theor. Probability and Math. Statist. 84 (2012), 57-64
MSC (2010): Primary 60J80
Published electronically: July 26, 2012
MathSciNet review: 2857416
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The so-called Markov continuous-time $ Q$-processes are considered in the paper as a generalization of $ Q$-processes. The asymptotic behavior of transition probabilities is studied for Markov $ Q$-processes.

References [Enhancements On Off] (What's this?)

  • 1. Krishna B. Athreya and Peter E. Ney, Branching processes, Springer-Verlag, New York-Heidelberg, 1972. Die Grundlehren der mathematischen Wissenschaften, Band 196. MR 0373040
  • 2. A. Imomov, On a form of degeneracy condition for branching processes, Uzbek. Mat. Zh. 2 (2001), 46–51 (Russian, with English and Uzbek summaries). MR 1943639
  • 3. A. A. Imomov, A differential analogue of the main lemma of the theory of Markov branching processes and its application, Ukraïn. Mat. Zh. 57 (2005), no. 2, 258–264 (Russian, with English and Ukrainian summaries); English transl., Ukrainian Math. J. 57 (2005), no. 2, 307–315. MR 2189330
  • 4. John Lamperti and Peter Ney, Conditioned branching processes and their limiting diffusions, Teor. Verojatnost. i Primenen. 13 (1968), 126–137 (English, with Russian summary). MR 0228073
  • 5. A. G. Pakes, Some limit theorems for the total progeny of a branching process, Advances in Appl. Probability 3 (1971), 176–192. MR 0283892,
  • 6. A. G. Pakes, Some new limit theorems for the critical branching process allowing immigration, Stochastic Processes Appl. 4 (1976), no. 2, 175–185. MR 0397912
  • 7. A. G. Pakes, On Markov branching processes with immigration, Sankhyā Ser. A 37 (1975), no. 1, 129–138. MR 0433622
  • 8. B. A. Sevast′yanov, \cyr Vetvyashchiesya protsessy, Izdat. “Nauka”, Moscow, 1971 (Russian). MR 0345229

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J80

Retrieve articles in all journals with MSC (2010): 60J80

Additional Information

Azam A. Imomov
Affiliation: Department of Probability Theory and Mathematical Statistics, Institute for Mathematics and Information Technologies, Academy of Sciences of Uzbek Republic, Do’rmon Yo’li Street 29, Tashkent 100125, Uzbekistan
Address at time of publication: Department of Mathematical Analysis and Algebra, Karshi State University, Kuchabag Street 17, Karshi 180103, Uzbekistan
Email: imomov{\textunderscore}

Keywords: Markov $Q$-processes, transition probability, stationary measures
Received by editor(s): November 9, 2009
Published electronically: July 26, 2012
Dedicated: Dedicated to the fond memory of Professor I. S. Badalbaev
Article copyright: © Copyright 2012 American Mathematical Society

American Mathematical Society